# SDR SWAA2024093035756

- Difficulty date: September 9, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#07 A-043 AFT CARGO COMPARTMENT LH Z ANGLE CORRODED STA 727H+6' TO 787 LBL 22 WL 156<[01] BLENDED CORROSION ON AFT CARGO COMPARTMENT LH Z ANGLE STA 727H+6' TO 787 LBL 22 WL 156; FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS I.A.W. SRM 53-00-53-1A-2 TOOL USED: STAAR 44025; DUE 06/07/25 FABRICATED AND INSTALLED NEW Z ANGLE STA 847 - STA 727 IAW SRM 53-00-53-2R-5;[02] VERIFIED ITEM 1 C/W;[03] VERIFIED C/W
